MAUDE Adverse Event Report: CONVERTORS DE MEXICO, S.A. DE C.V. HAND PACK (HDFLA)878; GENERAL SURGERY TRAY (KIT)

CONVERTORS DE MEXICO, S.A. DE C.V. HAND PACK (HDFLA)878; GENERAL SURGERY TRAY (KIT)
Model Number SOPDKHDFLB
Health Effect - Clinical Codes Itching Sensation (1943); Reaction (2414)
Date of Event 01/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation no lot number was provided, therefore the device history record could not be reviewed.  as sample was not available for further investigation, the failure could not be confirmed and the root cause could not be determined.  the complaint information was informed to the relevant sectors for their awareness.There is no additional action taken at this time, however, we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Based on the report received a tech had a reaction to the set up gown (90380nc).Tech was prescibed a 10-day course of dexamethasone and has been using own aloe/vitamin e cream for itching.
 
Additional Manufacturer Narrative
The device history record could not be verified as lot number was not provided. review of the complaint history indicated this as the first reported incident for gown 90380nc.As no sample was provided, further investigation could not be conducted and the root cause could not be determined from this investigation.We will continue to monitor the trend for this type of incident and taken action if required.

Brand Name
HAND PACK (HDFLA)878
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
CONVERTORS DE MEXICO, S.A. DE C.V.
c. arcadia 1580 , col. terraza
cd.juarez, chihuahua CP 32 599
MX  CP 32599
MDR Report Key6305439
Report Number1423537-2017-00071
Device Sequence Number759257
Product Code LRO
UDI-Device Identifier10887488478753
UDI-Public10887488478753
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSOPDKHDFLB
Device Catalogue NumberSOPDKHDFLB
Device Lot NumberNONE
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/16/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2017
Supplement Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight114